Alert archive / Colorado / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 176, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this severe thunderstorm warning at Aug 17, 2015, 2:32 PM MDT for Clear Creek County, Jefferson County, Colorado. It was in force for 16 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 17, 2015, 2:32 PM MDT (20:32 UTC)
- Expired
- Aug 17, 2015, 2:48 PM MDT
- In force
- 16 min
- Issued by
- NWS Denver/Boulder, CO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Clear Creek County, CO, Jefferson County, CO
The radar
The Denver radar (KFTG), 59 km from the middle of the area, began a volume at 20:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 17, 2:32 PM MDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Denver, CO (KDEN), launched 12:00Z, 8.5 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 318 J/kg
- Mixed-layer CIN
- -267 J/kg
- Mixed-layer LCL
- 1605 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- -36 m²/s²
- 0-3 km storm-relative helicity
- 5 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted, in the capitals the NWS used until 2016.
164
WUUS55 KBOU 172032
SVRBOU
COC019-059-172100-
/O.NEW.KBOU.SV.W.0176.150817T2032Z-150817T2100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DENVER CO
232 PM MDT MON AUG 17 2015
THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL JEFFERSON COUNTY IN NORTHEASTERN COLORADO...
SOUTHEASTERN CLEAR CREEK COUNTY IN CENTRAL COLORADO...
* UNTIL 300 PM MDT
* AT 231 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR EVERGREEN...
OR 22 MILES WEST OF DENVER...MOVING SOUTHEAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
LAKEWOOD...SOUTHWESTERN LITTLETON...SOUTHERN GOLDEN...EVERGREEN...
MORRISON...KITTREDGE...IDLEDALE...BROOKVALE...ASPEN PARK...INDIAN
HILLS...FLOYD HILL...CONIFER...BERGEN PARK...TINY TOWN AND RED
ROCKS PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM MDT FOR NORTHEASTERN
COLORADO.
LAT...LON 3952 10540 3956 10540 3957 10545 3975 10547
3972 10507 3967 10507 3967 10508 3965 10507
3963 10511 3962 10507 3962 10510 3961 10507
3955 10507 3949 10509 3947 10513 3944 10512
TIME...MOT...LOC 2031Z 293DEG 33KT 3965 10538
HAIL...1.00IN
WIND...60MPH
$$
COOPER1 follow-up statement
533
WWUS55 KBOU 172048
SVSBOU
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
248 PM MDT MON AUG 17 2015
COC019-059-172057-
/O.CAN.KBOU.SV.W.0176.000000T0000Z-150817T2100Z/
JEFFERSON CO-CLEAR CREEK CO-
248 PM MDT MON AUG 17 2015
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL JEFFERSON AND
SOUTHEASTERN CLEAR CREEK COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY. THEREFORE THE WARNING HAS BEEN CANCELLED. HOWEVER GUSTY
WINDS...SMALL HAIL AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS
THUNDERSTORM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM MDT FOR NORTHEASTERN
COLORADO.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
DENVER.
LAT...LON 3952 10540 3956 10540 3957 10545 3975 10547
3972 10507 3967 10507 3967 10508 3965 10507
3963 10511 3962 10507 3962 10510 3961 10507
3955 10507 3949 10509 3947 10513 3944 10512
TIME...MOT...LOC 2047Z 293DEG 33KT 3959 10520
$$
COOPERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 17, 10:00 AM MDT, 4 hours 32 minutes earlier.
Area forecast discussion, Aug 17, 10:00 AM MDT, 4 hours 32 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DENVER/BOULDER CO 1000 AM MDT MON AUG 17 2015 .UPDATE... ISSUED AT 939 AM MDT MON AUG 17 2015 MAIN CONCERNS TODAY WILL BE SEVERE WEATHER THREAT FOR LATER THIS AFTERNOON AND EVENING OVER THE PLAINS. CURRENTLY...STRATUS DECK COVERS THE FAR NORTHEAST PLAINS BUT EXTENDS FURTHER WEST THROUGH EASTERN LARIMER AND SOUTHWEST WELD COUNTIES. WITH SURFACE LOW OVER PALMER DIVIDE THERE STILL IS A WEAK PUSH OF STRATUS INTO NORTH DENVER AND PERHAPS OUT THROUGH DIA. APPEARS BEST THREAT FOR SEVERE STORMS WILL INITIALLY BE DENVER SOUTHWARD THROUGH PALMER DIVIDE WITH MORE AMPLE HEATING AVAILABLE AND PROJECTED SURFACE BASED CAPES UPWARDS OF 2000J/KG GIVEN DEWPOINTS IN THE MID 50S TO LOWER 60S. OVER THE FAR NE PLAINS...STATUS WILL BE SLOWER TO ERODE AND MUCH COOLER TEMPERATURES AND LESS CHANCE FOR SEVERE THREAT THERE. STORM THREAT WILL INCREASE OVER THE NE PLAINS TONIGHT WITH INCREASING ASCENT FROM APPROACHING UPPER LEVEL TROF OVER NORTHERN ROCKIES. UPDATE ISSUED AT 751 AM MDT MON AUG 17 2015 BACKED OFF ON STRATUS DEVELOPMENT ALONG FRONT RANGE THIS MORNING BUT THERE IS STILL A BIT OF A PUSH ACROSS CENTRAL WELD COUNTY MOVING SOUTHWEST. CLOUDS STILL COULD INCREASE A BIT OVER NORTHERN AND EASTERN SECTIONS OF DENVER WITH LIGHT EASTERLY WINDS. && .SHORT TERM...(TODAY THROUGH TONIGHT ) ISSUED AT 503 AM MDT MON AUG 17 2015 JET DROPPING SOUTH A BIT WITH LIFT PRODUCING CLOUDS AND A FEW THUNDERSTORMS IN A BAND FROM CENTRAL COLORADO EAST TO LIMON. COOLER SATURATED AIR MOVING IN FROM THE EAST...AND SHOULD SPREAD LOW CLOUDS AND FOG UP TO THE FRONT RANGE BY MID MORNING AS THE SURGE OF EAST WINDS DIMINISHES. EXPECT THIS WILL BE FAIRLY SHALLOW AND BURN OFF THIS MORNING NEAR THE MOUNTAINS...BUT WILL LIKELY LINGER THROUGH MIDDAY NEARER THE EASTERN BORDER. UPPER TROUGH WILL BE APPROACHING INDUCING INCREASED EASTERLY WINDS AGAIN THIS AFTERNOON. PATTERN AT BOTH LOW AND UPPER LEVELS MAY BE A BIT FURTHER SOUTH THAN EARLIER ANTICIPATED...WITH JET RELATED LIFT...AND THE FORCED LOW LEVEL CONVERGENCE BETWEEN NE AND SE SURFACE WIND...MORE ACROSS CENTRAL COLORADO THAN IN THE NORTH. THIS WILL LIKELY BE THE PREFERRED AREA FOR THUNDERSTORM INITIATION TODAY...THOUGH THE EAST SLOPES OF THE FRONT RANGE FURTHER NORTH WILL ALSO BE FAVORED WITH THE MOISTURE CONVERGENCE THERE. FURTHER OUT ON THE NORTHEAST PLAINS TEMPERATURES WILL BE COOL MUCH OF THE DAY. WITH THE MOISTURE PRESENT...OUTFLOW BOUNDARIES MAY BE ENOUGH TO BREAK THE CAP IN THE AREA NEAR THE MOUNTAINS THIS AFTERNOON. IN THE LATE AFTERNOON THERE IS A LITTLE WEAKENING OF THE CAP AS THE COOLING ALOFT STARTS TO COME IN...AND THIS SHOULD ALLOW THE CAPE TO BE RELEASED BY EVENING. MODELS AGAIN LOOK A LITTLE TOO HIGH WITH BOTH TEMPERATURES AND MOISTURE...BUT WE SHOULD STILL HAVE 1500-2000 J/KG OF CAPE TO WORK WITH BY 00Z. ONCE THE CAP IS WEAKENED ENOUGH...PRETTY FAVORABLE ENVIRONMENT FOR SEVERE HAIL WITH 50 KT OF 0-6 KM SHEAR. WHAT STARTS OUT AS A FAIRLY LINEAR SHEAR PROFILE WILL GET A BIT MORE CYCLONIC BY EVENING. 0-3 KM HELICITIES WILL INCREASE FROM AROUND 100 M2/S2 TO MORE LIKE 200 ALONG AND SOUTH OF THE CONVERGENCE AREA WHERE THERE WILL BE E-SE SURFACE WINDS...PERHAPS AS MUCH AS 300 M2/S2 IN EAST CENTRAL COLORADO THIS EVENING. SO WE WILL SEE A MORE FAVORABLE TORNADO ENVIRONMENT WITH TIME. MOST LIKELY SCENARIO IS STORMS MOVING OFF THE FRONT RANGE AND ESPECIALLY THE PIKES PEAK REGION MID TO LATE AFTERNOON...MOVING EAST OR ENE WITH E TO SE INFLOW. FOR AREAS FURTHER NORTH LESS CLEAR CUT...WIND STRUCTURE NOT AS FAVORABLE FOR SUPERCELLS AND LESS CAPE AS WELL...BUT STILL A SEVERE THREAT ESPECIALLY WELD/LARIMER COUNTIES WHERE IT WILL BE WARMER. TROUGH AND ASSOCIATED COLD FRONT MOVE THROUGH OVERNIGHT...SHOULD SEE PRETTY GOOD CLEARING IN THE MIDDLE OF THE NIGHT ACROSS MOST OF THE AREA. DROPPED LOW TEMPS A COUPLE DEGREES AS STRONGER COLD ADVECTION INDICATED IN LATEST MODELS. .LONG TERM...(TUESDAY THROUGH SUNDAY) ISSUED AT 503 AM MDT MON AUG 17 2015 UPPER LEVEL FLOW WILL CHANGE TO A MORE NW DIRECTION AS A TROUGH DROPS OUT OF THE PACIFIC NW INTO COLORADO EARLY TUESDAY. FLOW RETURNS TO A MORE ZONAL WESTERLY FLOW FOR THE END OF THE WEEK. TUESDAY MORNING WILL HAVE PRECIPITATION COMING TO AN END ON THE PLAINS AS AN UPPER LEVEL TROUGH AND ASSOCIATED FRONT MAKES ITS WAY ACROSS NORTHERN COLORADO. THERE IS SUBSIDENCE BEHIND THE EXITING TROUGH THAT WILL DRY OUT THE REGION DURING THE REMAINDER OF THE DAY. WINDS WILL INCREASE BEHIND THE TROUGH AND ASSOCIATED UPPER LEVEL JET. TEMPERATURES WILL BE MUCH COOLER THAN THE PREVIOUS WEEK WITH HIGHS STAYING IN THE LOWER 70S. WEDNESDAY WILL SEE THE TROUGH DROP SOUTH INTO NORTHERN COLORADO EARLY BRINGING A SLIGHT CHANCE OF PRECIPITATION MAINLY TO THE FOOTHILLS DUE TO INCREASED UPSLOPE. LOW LEVEL MOISTURE WILL BE IN ABUNDANCE ALONG WITH A JET MAX DIPPING SOUTH INTO CENTRAL COLORADO. LITTLE TO NO CAPE WITH A PRETTY STABLE UPPER AIR PATTERN SO WILL KEEP A SLIGHT CHANCE OF SOME RAINSHOWERS FOR THE FOOTHILLS AND PALMER DIVIDE AREA WEDNESDAY. TEMPERATURES WILL CONTINUE TO BE BELOW NORMAL WITH HIGHS IN THE LOWER TO MID 70S. THURSDAY AND FRIDAY WILL HAVE A SUBSIDENT PATTERN OVER COLORADO WITH UPPER LEVEL FLOW STARTING TO TURN MORE WESTERLY. THIS WILL ALLOW FOR DRIER CONDITIONS. THERE IS SOME LIGHT MOISTURE AT 700 MB OVER THE MOUNTAINS SO WILL MAINTAIN A SLIGHT CHANCE OF AFTERNOON THUNDERSTORMS OVER THE HIGHER TERRAIN. TEMPERATURES WILL CONTINUE TO REBOUND BACK TO NORMAL WITH HIGHS IN THE UPPER 80S TO LOWER 90S FOR BOTH DAYS. THE WEEKEND WILL START OFF WITH THE ONSET OF ANOTHER UPPER LEVEL FEATURE MOVING SE INTO COLORADO. THE MODELS DIFFER ON THE PLACEMENT OF THE TROUGH WITH THE GFS TAKING A MORE NORTHERLY ROUTE THAN THE EC. THIS WOULD KEEP CO UNDER WESTERLY VS NORTHWESTERLY FLOW ALOFT. WILL MAINTAIN A SLIGHT CHANCE OF CONVECTION FOR BOTH DAYS MAINLY OVER THE HIGHER TERRAIN. TEMPERATURES ON SATURDAY WILL REACH INTO THE UPPER 80S WITH LOWER 80S FOR SUNDAY BEHIND FRONTAL PASSAGE. && .AVIATION...(FOR THE TAFS THROUGH 18Z TUESDAY MORNING) ISSUED AT 939 AM MDT MON AUG 17 2015 STRATUS STILL TRYING TO MAKE IT TO KDEN AS LAST 30 MINUTES DO SHOW SOME PROGRESS AND LOOKS LIKE IT WILL MAKE IT INTO DEN BY 1630Z AND ALSO INTO BJC IN THE NEXT HOUR. DON'T THINK IT IT WILL MAKE INTO APA. INITIAL THUNDERSTORMS EXPECTED TO START OVER SOUTH DENVER...AND THROUGH DOUGLAS AND ELBERT COUNTIES WITH OUTFLOW DRIVEN STORMS OVER TERMINALS WITH BEST CHANCES FROM 22-02Z. STRONGER COLD FRONT FROM UPPER LEVEL TROF TO MOVE ACROSS LOCAL AIRPORTS EARLY TUE MORNING WITH INCREASE NORTH WINDS AND POTENTIAL FOR STRATUS. && .BOU WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...ENTREKIN SHORT TERM...GIMMESTAD LONG TERM...BOWEN AVIATION...ENTREKIN
Hazardous weather outlook, Aug 17, 10:56 AM MDT, 3 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER/BOULDER CO 1056 AM MDT MON AUG 17 2015 COZ030>051-181700- JACKSON COUNTY BELOW 9000 FEET- WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET- GRAND AND SUMMIT COUNTIES BELOW 9000 FEET- SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET- SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/ GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET- JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET- CENTRAL AND SOUTHEAST PARK COUNTY- LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY- BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY- NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY- ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET- NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY- CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY- SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY- LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 1056 AM MDT MON AUG 17 2015 ...SEVERE STORMS POSSIBLE OVER NORTHEAST COLORADO AND THE PALMER DIVIDE... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS WILL INITIALLY DEVELOP OVER THE MOUNTAINS...FRONT RANGE FOOTHILLS AND PALMER DIVIDE EARLY THIS AFTERNOON. ADDITIONAL STORMS WILL ALSO DEVELOP FURTHER EAST ON THE PLAINS BY THIS EVENING AND CONTINUING OVERNIGHT. SOME OF THE STORMS ARE EXPECTED TO BE SEVERE. THE MAIN THREAT WILL BE LARGE HAIL UP TO GOLF BALL SIZE...BUT DAMAGING WINDS AND HEAVY RAIN ARE ALSO POSSIBLE. THERE WILL ALSO BE A THREAT OF TORNADOES...ESPECIALLY IN AREAS EAST AND SOUTHEAST OF DENVER IN THE LATE AFTERNOON AND EVENING. IN THE FAR NORTHEAST CORNER OF COLORADO...NORTH AND EAST OF STERLING...LOW CLOUDS WILL LAST LONGER AND TEMPERATURES WILL LIKELY BE TOO COOL FOR STRONG THUNDERSTORMS UNTIL THIS EVENING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY COOLER TEMPERATURES ARE EXPECTED TUESDAY AND WEDNESDAY...WITH HIGH TEMPERATURES IN DENVER ONLY MAKING IT INTO THE LOW 70S. THERE MAY BE A FEW STORMS ON TUESDAY...BUT THEY SHOULD BE ON THE WEAK SIDE. THERE WILL ALSO BE A CHANCE OF RAIN ACROSS THE PLAINS TUESDAY NIGHT INTO WEDNESDAY MORNING MAINLY NORTH INTERSTATE 70. A WARMING TREND IS EXPECTED TO BEGIN THURSDAY...AN CONTINUE THROUGH THE WEEKEND...WITH TEMPERATURES ON THE PLAINS MAINLY IN THE 80S. THERE WILL BE A SLIGHT CHANCE OF THUNDERSTORMS RETURNING TO THE AREA OVER THE WEEKEND...OTHERWISE IT WILL BE DRY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED AFTER 2 PM...ESPECIALLY FROM DENVER SOUTH AND EAST THROUGH ARAPAHOE...ADAMS...DOUGLAS...ELBERT... WASHINGTON AND LINCOLN COUNTIES.
The office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 16, 7:04 PM MDT | Areal Flood Advisory | BOU | Elbert | 116 min |
| Aug 16, 8:18 PM MDT | Areal Flood Advisory | BOU | Lincoln | 3 hr |
| Aug 16, 8:23 PM MDT | Special Weather Statement | BOU | Lincoln | 37 min |
| Aug 17, 3:07 PM MDT | Severe Thunderstorm Warning | BOU | Douglas, Jefferson | 38 min |
| Aug 17, 3:17 PM MDT | Tornado Warning | BOU | Douglas, Elbert | 28 min |
| Aug 17, 3:18 PM MDT | Tornado Warning | BOU | Douglas, Jefferson | 27 min |
| Aug 17, 3:34 PM MDT | Severe Thunderstorm Warning | BOU | Douglas, Elbert | 26 min |
| Aug 17, 3:43 PM MDT | Severe Thunderstorm Warning | BOU | Morgan, Weld | 47 min |
| Aug 17, 3:43 PM MDT | Tornado Warning | BOU | Douglas | 32 min |
| Aug 17, 3:47 PM MDT | Severe Thunderstorm Warning | BOU | Arapahoe, Elbert, Lincoln, Washington | 43 min |
| Aug 17, 3:51 PM MDT | Severe Thunderstorm Warning | BOU | Elbert | 39 min |
| Aug 17, 3:56 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Arapahoe, Elbert | 49 min |
| Aug 17, 4:05 PM MDT | Severe Thunderstorm Warning | BOU | Elbert | 40 min |
| Aug 17, 4:21 PM MDT | Severe Thunderstorm Warning | BOU | Washington | 24 min |
| Aug 17, 4:28 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Arapahoe, Elbert, Lincoln, Logan, Morgan and 1 more | 47 min |
| Aug 17, 4:33 PM MDT | Flash Flood Warning | BOU | Elbert, Lincoln | 3 hr |
| Aug 17, 4:38 PM MDT | Tornado Warning | BOU | Lincoln | 37 min |
| Aug 17, 5:07 PM MDT | Severe Thunderstorm Warning | BOU | Elbert, Lincoln, Morgan, Washington | 38 min |
| Aug 17, 5:42 PM MDT | Severe Thunderstorm Warning | BOU | Lincoln | 48 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.